# SDR USAA061317

- Difficulty date: November 6, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- Aircraft time: 59,500 hours, 59,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 312-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 312 360 AT ENTRY DOOR HAS CORROSION.  DEFECTIVE PART REPLACED WITH IDENTICAL PART IAW SRM 51-10-02 LEVEL 1 C53-107-02, DEFECT SIZE: 48 INCHES.
